Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 366, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 11, 2007, 3:30 PM CDT for 5 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 11, 2007, 3:30 PM CDT (20:30 UTC)
- Expired
- Jul 11, 2007, 6:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Cooke County, TX, Delta County, TX, Fannin County, TX, Grayson County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 4:20 PM CDT | FLASH FLOOD | Howe, TX | S.O. REPORTS HIGH WATER HAS FLOODED SEVERAL ROADS INCLUDING HWY 69 BETWEEN BELLS AND WHITEWRIGHT AND THE SERVICE ROAD TO HIGHWAY 75 IN HOWE. |
| Jul 11, 4:30 PM CDT | FLASH FLOOD | Sherman, TX | SHERMAN P.D. REPORTED THAT ABOUT 20 DIFFERENT ROADS WERE FLOODED AT TIMES IN THE SHERMAN AREA. MOST FLOODED SPOTS WERE UNDERPASSES AND DIPS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 758 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 112031 FFWFWD TXC097-119-147-181-277-112330- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 330 PM CDT WED JUL 11 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN COOKE COUNTY IN NORTH CENTRAL TEXAS... CENTRAL FANNIN COUNTY IN NORTH CENTRAL TEXAS... CENTRAL GRAYSON COUNTY IN NORTH CENTRAL TEXAS... NORTHERN DELTA COUNTY IN NORTHEAST TEXAS... SOUTHERN LAMAR COUNTY IN NORTHEAST TEXAS... * UNTIL 630 PM CDT * AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN OCCURRING FROM SCATTERED THUNDERSTORMS LINED UP ALONG AND SOUTH OF U S HIGHWAY 82. THE STORMS ARE SLOWLY DRIFTING EAST AND CAN PRODUCE AMOUNTS IN EXCESS OF TWO INCHES AN HOUR. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITESBORO...PARIS...MUENSTER...KNOLLWOOD...CALLISBURG AND BLOSSOM EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3372 9745 3345 9746 3342 9532 3367 9534 $$
5 follow-up statements
000 WGUS74 KFWD 112041 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT WED JUL 11 2007 TXC097-119-147-181-277-112330- GRAYSON TX-COOKE TX-LAMAR TX-FANNIN TX-DELTA TX- 340 PM CDT WED JUL 11 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHERN DELTA...CENTRAL FANNIN...SOUTHERN LAMAR...SOUTHERN COOKE AND CENTRAL GRAYSON COUNTIES... AT 340 PM CDT...A LINE OF THUNDERSTORM PRODUCING VERY HEAVY RAIN EXTENDED ALONG U S HIGHWAY FROM GAINESVILLE TO NEAR PARIS. MOST OF THE STORMS SHOWED LITTLE MOVEMENT AND A CAPABLE OF PRODUCING TWO INCHES OR MORE OF RAINFALL IN A SHORT PERIOD OF TIME. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITESBORO... SHERMAN...SAVOY...PARIS...MUENSTER...LINDSAY...KNOLLWOOD...HONEY GROVE...GAINESVILLE...ECTOR...DODD CITY...CALLISBURG...BONHAM... BLOSSOM AND BELLS EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. LAT...LON 3372 9745 3345 9746 3342 9532 3367 9534 $$
000 WGUS74 KFWD 112123 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 422 PM CDT WED JUL 11 2007 TXC097-119-147-181-277-112330- GRAYSON TX-COOKE TX-LAMAR TX-FANNIN TX-DELTA TX- 422 PM CDT WED JUL 11 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHERN DELTA...CENTRAL FANNIN...SOUTHERN LAMAR...SOUTHERN COOKE AND CENTRAL GRAYSON COUNTIES... AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO DETECT MODERATE TO HEAVY RAIN OCCURRING FROM WEST OF GAINESVILLE TO JUST SOUTH OF PARIS...AND EXTENDING SOUTH INTO THE NEXT COUNTIES. THE RAIN IS SHOWING SIGNS OF WEAKEN...BUT THE THREAT OF FLASH FLOODING WILL CONTINUE THROUGH 630 PM CDT. SOME OF THE HEAVIEST RAIN HAS FALLEN 4 MILES SOUTHEAST OF WHITESBORO IN COOKE COUNTY...7 MILES SOUTHEAST OF BONHAM IN FANNIN COUNTY...5 MILES SOUTHEAST OF PARIS AND 4 MILES SOUTHWEST OF ROXTON IN LAMAR COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITESBORO... MUENSTER...KNOLLWOOD AND CALLISBURG EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. LAT...LON 3372 9745 3345 9746 3342 9532 3367 9534 $$
000 WGUS74 KFWD 112210 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 507 PM CDT WED JUL 11 2007 TXC097-112217- COOKE TX- 507 PM CDT WED JUL 11 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR COOKE COUNTY... LOCAL REPORTS INDICATED THAT THE THREAT OF FLOODING HAS DIMINISHED FOR THE EVENING. LAT...LON 3370 9692 3344 9692 3342 9532 3367 9534 $$ TXC119-147-181-277-112330- GRAYSON TX-LAMAR TX-FANNIN TX-DELTA TX- 507 PM CDT WED JUL 11 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHERN DELTA...CENTRAL FANNIN...SOUTHERN LAMAR AND CENTRAL GRAYSON COUNTIES... AT 507 PM CDT...THUNDERSTORMS HAVE MOVED SOUTH OF THE WARNED AREA OR THEY HAVE DIMINISHED IN INTENSITY. HOWEVER...SOME AREAS HAVE RECEIVED OVER TWO INCHES OF RAINFALL THIS AFTERNOON AND THE HEAVY AND SLOW RUNOFF WILL KEEP THE THREAT OF FLASH FLOOD GOING THROUGH 600 PM CDT. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITESBORO... SHERMAN...SAVOY...PARIS...KNOLLWOOD...HONEY GROVE...ECTOR...DODD CITY...BONHAM...BLOSSOM AND BELLS EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3370 9692 3344 9692 3342 9532 3367 9534 $$
000 WGUS74 KFWD 112319 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 617 PM CDT WED JUL 11 2007 TXC119-147-181-277-112330- GRAYSON TX-LAMAR TX-FANNIN TX-DELTA TX- 617 PM CDT WED JUL 11 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHERN DELTA...CENTRAL FANNIN...SOUTHERN LAMAR AND CENTRAL GRAYSON COUNTIES... AT 617 PM CDT...THE THUNDERSTORMS THAT PRODUCED THE VERY HEAVY RAINFALL AND FLASH FLOODING HAVE MOVE SOUTH OF THE AREA...BUT SOME LIGHT TO MODERATE RAIN CONTINUES OVER SOUTHERN FANNIN AND SOUTHERN LAMAR COUNTIES. AS THE THREAT OF ADDITIONAL FLOODING CONTINUES TO DIMINISH...THE WARNING WILL BE ALLOWED TO EXPIRE. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITESBORO... SHERMAN...SAVOY...PARIS...KNOLLWOOD...HONEY GROVE...ECTOR...DODD CITY...COLLINSVILLE...BONHAM...BLOSSOM AND BELLS LAT...LON 3370 9692 3344 9692 3342 9532 3367 9534 $$
000 WGUS74 KFWD 112326 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 626 PM CDT WED JUL 11 2007 TXC119-147-181-277-112333- GRAYSON TX-LAMAR TX-FANNIN TX-DELTA TX- 626 PM CDT WED JUL 11 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM CDT FOR NORTHERN DELTA...CENTRAL FANNIN...SOUTHERN LAMAR AND CENTRAL GRAYSON COUNTIES... THE THREAT OF ADDITIONAL FLASH FLOODING HAS DIMINISHED ACROSS THE WARNED AREA. ANY EXISTING HIGH WATER OR FLOOD PROBLEMS WILL IMPROVE DURING THE NEXT HOUR OR SO AS THE WATER DRAINS AWAY. FAST FLOWING STREAMS AND SMALL CREEKS WILL ALSO IMPROVE. LAT...LON 3370 9692 3344 9692 3342 9532 3367 9534 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 12:24 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jul 11, 12:24 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1224 PM CDT WED JUL 11 2007 .AVIATION... LITTLE CHANGE TO CURRENT FCST WITH VFR CONDS PVLG. WEAK LOW LVL SWLY ON VWP MAKING THINGS A LITTLE DRIER DOWN LOW...HOWEVER BNDY STILL ANCHORED NEAR RED RIVER WHERE ISOLD TS/SRHA ONGOING FROM KSPS TO KGLE. MODELS HAVE DIFF SCENARIOS...BUT MOST ORGANIZED ACTIVITY TO REMAIN NEAR RED RIVER WITH WK E/SELY STEERING CURRENTS. SEE ENOUGH TO ADD BKN VFR/CB MNTN D/FW AREA 20Z-01Z TIME FRAME. OTRW...NO ACTIVITY KACT VCNTY...THO BETTER LOW LVL MSTR SHD LEND TO OCNL BKN040/LOW VFR. OTRW...PD AFTR 12Z FOR MORE SUSTAINED SW WINDS 10-15 KTS. && .PREV DISCUSSION... /ISSUED 955 AM CDT WED JUL 11 2007/ UPDATE...MOSTLY SUNNY SKIES PREVAILING ACROSS NORTH TEXAS THIS MORNING. THERE ARE A FEW SHOWERS AND THUNDERSTORMS FROM A DYING COMPLEX APPROACHING THE NORTHWEST COUNTIES THIS MORNING...BUT THEY SHOULD CONTINUE TO WEAKEN WITH TIME. 14Z SFC ANALYSIS SHOWS SFC BOUNDARY STILL NORTH OF THE RED RIVER...AND THERE MAY BE SOME LEFT OVER BOUNDARIES FROM YESTERDAYS CONVECTION AROUND. SYNOPTIC SCALE ASCENT WILL BE VERY WEAK TO NONEXISTENT TODAY...BUT MESOSCALE FORCING ALONG BOUNDARY TO THE NORTH MAY ALLOW FOR SOME ISOLATED CONVECTION THIS AFTERNOON. ADDED SOME 20 POPS TO THE NORTHWEST FOR THIS MORNINGS CONVECTION...AND WILL RAISE TO 20 PERCENT FOR THE RED RIVER COUNTIES. WILL KEEP THE 10 POPS EVERYWHERE ELSE AND MENTION ISOLATED THUNDERSTORMS. HAVE ALSO ADJUSTED SKY COVER THROUGH THE DAY. 91/DUNN PREV DISCUSSION... /ISSUED 605 AM CDT WED JUL 11 2007/ NO MAJOR AVIATION WEATHER CONCERNS FOR THE NEXT 24 HOURS WITH MAINLY VFR CEILINGS/VISIBILITIES. SOME TEMPORARY CEILINGS BETWEEN 4000 AND 5000 FT ARE EXPECTED AT THE METROPLEX TAF SITES THIS MORNING. WACO SHOULD EVEN SEE SOME BRIEF MVFR CEILINGS. A FEW SHOWERS/STORMS WILL ALSO DEVELOP...MAINLY THIS AFTERNOON. HOWEVER...STORM COVERAGE WILL BE TOO LIMITED TO INCLUDE IN THIS TAF PACKAGE. A LIGHT WIND EARLY WILL TURN TO THE SOUTHEAST THIS AFTERNOON BUT REMAIN LESS THAN 10 KNOTS. PREV DISCUSSION... /ISSUED 451 AM CDT WED JUL 11 2007/ AFTER THREE ROUNDS OF THUNDERSTORMS WITHIN 24 HOURS...NORTH TEXAS WAS QUIET THIS MORNING. ABUNDANT MOISTURE REMAINS IN PLACE...BUT DISORGANIZED FLOW ABOVE THE BOUNDARY LAYER HAS PRECLUDED ANY NOCTURNAL CONVECTION. HOWEVER...LINGERING BOUNDARIES FROM RECENT ACTIVITY MAY HELP REALIZE TREMENDOUS INSTABILITY LATER TODAY. ELEVATED HUMIDITY AND VERY WARM TEMPERATURES WILL ALSO RESULT IN HIGH HEAT INDEX VALUES. SOME LOCATIONS MAY APPROACH HEAT ADVISORY THRESHOLD OF 105 DEGREES...BUT CONDITIONS WILL BE BORDERLINE BOTH TODAY AND THURSDAY. LOW TEMPERATURES TONIGHT WILL LIKELY NOT MEET CRITERIA...EXCEPT PERHAPS IN INNER URBAN AREAS. NOT CERTAIN CRITERIA WILL BE MET...SO WILL REFRAIN FROM ISSUING ADVISORY. A HEALTHIER SOUTHERLY FETCH LATE WEDNESDAY NIGHT WITH NW FLOW ALOFT MAY ALLOW FOR A NOCTURNAL MCS TO AFFECT NORTHERN ZONES THURSDAY MORNING. HOWEVER...MAIN EVENT WILL BE FRIDAY INTO FRIDAY NIGHT. GFS CONSIDERABLE OUTLIER WITH SLOW FROPA. MODEL CONSENSUS OF FROPA DURING THE DAY FRIDAY IS FAVORED WITH NW FLOW AND UNSEASONALLY STRONG SFC HIGH BEHIND BOUNDARY. SVR THREAT WILL BE ASSESSED AS EVENT APPROACHES...BUT EXPECT ONGOING NOCTURNAL EVENT FRIDAY MORNING MAY BLEND IN WITH FRONTAL CONVECTION. BOUNDARY MAY TRANSLATE SOUTH WITH PRECIP AND OUTFLOW COOLING BOUNDARY LAYER IN WARM SECTOR. MILDER TEMPERATURES...THOUGH CERTAINLY NOT COOL... WILL REPLACE THE MT AIR MASS THAT HAS DOMINATED NORTH TEXAS FOR WEEKS. DECREASED DEW POINTS WILL BE THE MOST NOTICEABLE IMPACT. MODELS IN GOOD AGREEMENT WITH STRONG SHORTWAVE AFFECTING NORTH TEXAS SUNDAY. THE ENSUING WEAKNESS MAY RESULT IN PROLONGED TROUGHINESS NEXT WEEK. THIS IS A STRONG SIGNAL WORKING AGAINST SIGNIFICANT CLIMATOLOGICAL FORCING IN THE MODEL SCHEMES. THESE SOLUTIONS ARE TO BE TRUSTED AS PERSISTENCE FORECASTING TRUMPS CLIMO IN OUR CURRENT SITUATION. UPPER RIDGING AND SUMMER HEAT IS SOMEWHAT OF A CHICKEN-OR-EGG CONCEPT. SFC HEATING INDUCES RIDGING WHILE RIDGING RESULTS IN STRONG SFC HEATING. WITH ABUNDANT PRECIPITATION AND REDUCED BOUNDARY LAYER WARMTH...THE RIDGE IS LESS LIKELY TO BUILD INTO THE AREA. WHILE HUMIDITY AND SUMMER WARMTH WILL ASSURE IT IS INDEED JULY...EXCESSIVE HEAT AND TRIPLE- DIGIT HIGH TEMPERATURES WILL BE ON HOLD FOR A WHILE. 25 FWD WATCHES/WARNINGS/ADVISORIES... NONE. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 96 77 96 77 91 / 10 10 10 10 30 WACO, TX 95 76 96 75 93 / 10 10 10 10 20 PARIS, TX 92 74 93 73 90 / 20 20 20 20 40 DENTON, TX 94 75 95 75 91 / 20 10 10 10 30 MCKINNEY, TX 93 73 94 74 91 / 20 10 20 20 30 DALLAS, TX 96 78 96 78 92 / 10 10 10 10 30 TERRELL, TX 94 76 95 76 91 / 10 10 10 10 30 CORSICANA, TX 94 76 95 75 92 / 10 10 10 10 20 TEMPLE, TX 95 76 95 76 93 / 10 10 10 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 91/25/06
Hazardous weather outlook, Jul 11, 2:55 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 255 PM CDT WED JUL 11 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-122000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 255 PM CDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT HIGH INSTABILITY NORTH OF INTERSTATE 20 WILL LEND TO A POTENTIAL FOR BRIEF SEVERE STORMS CONTAINING HAIL TO THE SIZE OF NICKELS AND DAMAGING WINDS TO 60 MPH THROUGH SUNSET. THUNDERSTORMS WILL GENERALLY BE ISOLATED IN NATURE...WITH BEST CHANCES ACROSS THE IMMEDIATE RED RIVER VALLEY VICINITY. VERY ISOLATED ACTIVITY IS EXPECTED ELSEWHERE. HOWEVER...MOST ACTIVITY WILL NON-SEVERE WITH GUSTY WINDS TO 45 MPH...LOCALIZED VERY HEAVY RAINFALL...FREQUENT LIGHTNING...AND POSSIBLY SMALL HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY NEAR THE RED RIVER. ISOLATED SEVERE STORMS WITH DAMAGING MICROBURST WINDS CANT BE RULED OUT IN THE AFTERNOON AND EVENING HOURS...ALONG WITH LOCALLY HEAVY RAINFALL. THUNDERSTORM CHANCES WILL INCREASE FRIDAY AND FRIDAY NIGHT...ESPECIALLY NORTH OF INTERSTATE 20 AS A COLD FRONT MOVES ACROSS THE RED RIVER. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EVERY AFTERNOON AND EVENING FROM SUNDAY THROUGH TUESDAY...AS A UPPER LEVEL DISTURBANCE AND SURFACE BOUNDARY STALLS OVER THE REGION. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE THE PRIMARY HAZARD EACH DAY. IN ADDITION...HEAT INDEX VALUES WILL BE NEAR 100 DEGREES EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING NORTH OF INTERSTATE 20. 05/
In the hours before
Special weather statement, Jul 11, 1:51 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 151 PM CDT WED JUL 11 2007 TXZ091-111915- MONTAGUE TX- 151 PM CDT WED JUL 11 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN MONTAGUE COUNTY AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR BOWIE...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...ST. JO AND FORESTBURG. FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAINFALL... PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3370 9789 3344 9786 3346 9749 3378 9749
Special weather statement, Jul 11, 3:08 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT WED JUL 11 2007
TXZ093>095-106-112030-
GRAYSON TX-LAMAR TX-FANNIN TX-DELTA TX-
308 PM CDT WED JUL 11 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
GRAYSON COUNTY
DELTA COUNTY
LAMAR COUNTY
AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY STRONG THUNDERSTORMS BREWING ALONG THE RED RIVER COUNTIES.
MOST OF THE STORMS ARE NOT MOVING VERY MUCH...THUS MINOR FLOODING IS
POSSIBLE. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL
UP TO 1/2 INCH AND STRONG WINDS TO 50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BELLS...BLOSSOM...
BONHAM...COLLINSVILLE...COOPER...DENISON...DEPORT...DODD CITY...
DORCHESTER...ECTOR...GUNTER...HONEY GROVE...HOWE...KNOLLWOOD...
PARIS...POTTSBORO...SAVOY...SHERMAN...TOM BEAN...WHITESBORO...
WHITEWRIGHT...HENDRIX...EISENHOWER STATE PARK...BONHAM STATE PARK AND
COOPER LAKE PARK DOCTORS CREEK.
LAT...LON 3343 9694 3343 9638 3336 9636 3343 9585
3329 9581 3342 9529 3398 9530 3392 9692The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:21 PM CDT | River Flood Warning | FWD | Collin | 26 hr |
| Jul 10, 7:21 PM CDT | River Flood Warning | FWD | Collin | 14 hr |
| Jul 10, 7:53 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jul 11, 10:01 AM CDT | River Flood Warning | FWD | Wise | 11 hr |
| Jul 11, 10:01 AM CDT | River Flood Warning | FWD | Dallas | 59 hr |
| Jul 11, 1:51 PM CDT | Special Weather Statement | FWD | Montague | 24 min |
| Jul 11, 2:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 34 min |
| Jul 11, 3:08 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Grayson, Lamar | 22 min |
| Jul 11, 3:24 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 36 min |
| Jul 11, 3:38 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 52 min |
| Jul 11, 4:11 PM CDT | Special Weather Statement | FWD | Hunt | 34 min |
| Jul 11, 4:20 PM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jul 11, 4:28 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jul 11, 4:48 PM CDT | Special Weather Statement | FWD | Denton | 27 min |
| Jul 11, 5:14 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| Jul 11, 5:15 PM CDT | Flash Flood Warning | FWD | Hopkins | 2 hr |
| Jul 11, 5:22 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jul 11, 5:26 PM CDT | Special Weather Statement | FWD | Denton | 34 min |
| Jul 11, 6:10 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jul 11, 6:43 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.